# SDR SWAA2022030780173

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-800
- Aircraft serial: 64172
- Aircraft time: 13,390 hours, 6,317 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Tolerance
- Location: R1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SLIDE PRESSURE IN THE RED / [01] REMOVED AND REPLACED FORWARD SERVICE DOOR SLIDE PER AMM 25-66-01
